Symplectic and multisymplectic Lobatto methods for the "good" Boussinesq equation


AYDIN A., KARASÖZEN B.

JOURNAL OF MATHEMATICAL PHYSICS, vol.49, no.8, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 8
  • Publication Date: 2008
  • Doi Number: 10.1063/1.2970148
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

In this paper, we construct second order symplectic and multisymplectic integrators for the "good" Boussineq equation using the two-stage Lobatto IIIA-IIIB partitioned Runge-Kutta method, which yield an explicit scheme and is equivalent to the classical central difference approximation to the second order spatial derivative. Numerical dispersion properties and the stability of both integrators are investigated. Numerical results for different solitary wave solutions confirm the excellent long time behavior of symplectic and multisymplectic integrators by preservink local and global energy and momentum. (C) 2008 American Institute of Physics.